# SDR EIAA2010045

- Difficulty date: July 14, 2010
- Submitted: July 15, 2010
- Operation: Air carrier
- Aircraft: N488EV
- Make and model: Boeing 747230B
- Aircraft serial: 23287
- Aircraft time: 93,556 hours, 16,937 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BETWEEN FWD & AFT LAV INOP.  REPLACED EMERGENCY LIGHT BATTERY PACK, OPS CHECK OK PER MM 35-51-00.
